# SDR AALA201907199013

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 25,256 hours, 18,571 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 2043M37P03
- Part serial: FDT50513
- Condition: Unreliable
- Location: Nr 1 Engine
- Part time: 16,493 hours, 13,609 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO AUS ON ACCOUNT OF NUMBER 1 ENGINE HIGH TEMPERATURE INDICATION. EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT IAW FIM 72-00-00-810-801-A/200. REPLACED OIL LEVEL/ TEMP SENSOR @ #1 ENGINE IAW AMM 79-31-01. PERFORMED RUNUP TEST AND LEAK CHECK GOOD.
